Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 3

All articles in this issue are freely accessible.

On the asymptotic geometry of nonpositively curved graphmanifolds
S. Buyalo and V. Schroeder.
Trans. Amer. Math. Soc. 353 (2001), 853-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707192
Cyclic coverings and higher order embeddings of algebraic varieties
Thomas Bauer, Sandra Di Rocco and Tomasz Szemberg.
Trans. Amer. Math. Soc. 353 (2001), 877-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707697
Bicanonical pencil of a determinantal Barlow surface
Yongnam Lee.
Trans. Amer. Math. Soc. 353 (2001), 893-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707700
Special values of multiple polylogarithms
Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisonek.
Trans. Amer. Math. Soc. 353 (2001), 907-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709772
Measuring the tameness of almost convex groups
Susan Hermiller and John Meier.
Trans. Amer. Math. Soc. 353 (2001), 943-962
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804409
A bounding question for almost flat manifolds
Shashidhar Upadhyay.
Trans. Amer. Math. Soc. 353 (2001), 963-972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804410
A model for the homotopy theory of homotopy theory
Charles Rezk.
Trans. Amer. Math. Soc. 353 (2001), 973-1007
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804411
Properties of Anick’s spaces
Stephen D. Theriault.
Trans. Amer. Math. Soc. 353 (2001), 1009-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709780
Transfers of Chern classes in BP-cohomology and Chow rings
Björn Schuster and Nobuaki Yagita.
Trans. Amer. Math. Soc. 353 (2001), 1039-1054
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804412
A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb{S}^{n}$
Mark S. Ashbaugh and Rafael D. Benguria.
Trans. Amer. Math. Soc. 353 (2001), 1055-1087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707696
New range theorems for the dual Radon transform
Alexander Katsevich.
Trans. Amer. Math. Soc. 353 (2001), 1089-1102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804413
Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations
Gui-Qiang Chen and Hermano Frid.
Trans. Amer. Math. Soc. 353 (2001), 1103-1117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804414
Two-weight norm inequalities for Cesàro means of Laguerre expansions
Benjamin Muckenhoupt and David W. Webb.
Trans. Amer. Math. Soc. 353 (2001), 1119-1149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804415
The FBI transform on compact $\mathcal{C}^{∞}$ manifolds
Jared Wunsch and Maciej Zworski.
Trans. Amer. Math. Soc. 353 (2001), 1151-1167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804416
Algebraic isomorphisms of limit algebras
A. P. Donsig, T. D. Hudson and E. G. Katsoulis.
Trans. Amer. Math. Soc. 353 (2001), 1169-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804417
Beyond Borcherds Lie algebras and inside
Stephen Berman, Elizabeth Jurisich and Shaobin Tan.
Trans. Amer. Math. Soc. 353 (2001), 1183-1219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707191
Representations as elements in affine composition algebras
Pu Zhang.
Trans. Amer. Math. Soc. 353 (2001), 1221-1249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707704
The combinatorics of Bernstein functions
Thomas J. Haines.
Trans. Amer. Math. Soc. 353 (2001), 1251-1278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1804418